Journal article icon

Journal article

Edge diffraction of complex rays

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
WAVE MOTION
Volume:
33
Issue:
1
Pages:
41-49
Publication date:
2001-01-01
DOI:
ISSN:
0165-2125
Source identifiers:
3151
Pubs id:
pubs:3151
UUID:
uuid:c7cd166e-63ce-4515-944a-8d9999114cdb
Local pid:
pubs:3151
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP